# SDR SWIA202053555

- Difficulty date: September 15, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESS FLOOR SILL PANEL CORROSION MANY AREAS THE ENTIRE LENGTH W/SOME SCATTERED NICKS/SCRATCHES INTO BASE METAL, AS MARKED.  C-CHECK RO 10/20/2020.  BLENDED CORROSION, NICKS, AND SCRATCHES FROM LT PRESS FLOOR SILL PANE.  REWORKED AREAS ARE FOUND TO BE WITHIN LIMITS AND RESTORED, REF REO.  SEE CONTINUATION CARD FOR DETAILS.
